# SDR AMCR2013072303

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: General aviation
- Aircraft: N716DV
- Make and model: Cessna C-145
- Aircraft serial: 525C0049
- Aircraft time: 643 hours, 571 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 2A7218E
- Part serial: E0080
- Condition: Malfunctioned
- Location: Lt Elevator
- Part time: 55 hours, 58 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  WHILE TRIMMING NOSEDOWN, RECEIVED AN AMBER "PRIMARY PITCH TRIM FAILURE" CAS MESSAGE.  MX OBSERVED THAT THE LT ELEVATOR TRIM ACTUATIOR WAS MOVING VERY SLOW COMPARED TO THE RIGHT ACTUATOR, WHICH GIVES A SPLIT AND SUBSEQUENT FAILURE MESSAGE.  THIS IS THE NEW AND IMPROVED ACTUATOR THAT WAS RECENTLY INSTALLED.
